Espaces homogènes principaux, unités elliptiques et fonctions L
Annales de l'Institut Fourier, Volume 44 (1994) no. 3, pp. 631-661.

We study the structure of principal homogeneous spaces associated with elements of the Selmer group of an elliptic curve with complex multiplication. Following ideas of Rubin we use elliptic units to construct principal homogeneous spaces with non trivial Galois module structure. This construction provides a new link between a problem of Galois module structure and p-adic L-functions.

Nous étudions la structure de certains espaces homogènes principaux associés aux éléments du groupe de Selmer d’une courbe elliptique à multiplication complexe. Nous utilisons des résultats de Rubin pour construire, à partir des unités elliptiques, des espaces homogènes principaux de structure galoisienne non triviale. Cette construction fournit un lien nouveau entre un problème de structure galoisienne et certaines fonctions L-p-adiques.

@article{AIF_1994__44_3_631_0,
     author = {Cassou-Nogu\`es, Philippe and Taylor, Martin J.},
     title = {Espaces homog\`enes principaux, unit\'es elliptiques et fonctions $L $},
     journal = {Annales de l'Institut Fourier},
     pages = {631--661},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {44},
     number = {3},
     year = {1994},
     doi = {10.5802/aif.1413},
     mrnumber = {95i:11128},
     zbl = {0810.11039},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1413/}
}
TY  - JOUR
AU  - Cassou-Noguès, Philippe
AU  - Taylor, Martin J.
TI  - Espaces homogènes principaux, unités elliptiques et fonctions $L $
JO  - Annales de l'Institut Fourier
PY  - 1994
SP  - 631
EP  - 661
VL  - 44
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1413/
DO  - 10.5802/aif.1413
LA  - fr
ID  - AIF_1994__44_3_631_0
ER  - 
%0 Journal Article
%A Cassou-Noguès, Philippe
%A Taylor, Martin J.
%T Espaces homogènes principaux, unités elliptiques et fonctions $L $
%J Annales de l'Institut Fourier
%D 1994
%P 631-661
%V 44
%N 3
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.1413/
%R 10.5802/aif.1413
%G fr
%F AIF_1994__44_3_631_0
Cassou-Noguès, Philippe; Taylor, Martin J. Espaces homogènes principaux, unités elliptiques et fonctions $L $. Annales de l'Institut Fourier, Volume 44 (1994) no. 3, pp. 631-661. doi : 10.5802/aif.1413. http://www.numdam.org/articles/10.5802/aif.1413/

[AT] A. Agboola et M.J. Taylor, Class invariants of Mordell-Weil groups, to appear. | Zbl

[BT] N. Byott et M.J. Taylor, Hopf structures and Galois modules, Group rings and class groups, D.M.V. Seminar 18 (1992), Birkhaüser. | Zbl

[C] R. Coleman, Division values in local fields, Invent. Math., 116 (1979), 91-116. | MR | Zbl

[CNT] Ph. Cassou-Noguès et M.J. Taylor, Structure galoisienne et courbes elliptiques, à paraître.

[CW] J. Coates et A. Wiles, On the conjecture of Birch and Swinnerton-Dyer, Invent. Math., 39 (1977), 223-251. | MR | Zbl

[dS] E. De Shalit, Iwasawa theory of elliptic curves with complex multiplication, Perspectives in Mathematics, 3 (1987), Academic Press. | MR | Zbl

[F] A. Fröhlich, Galois module structure of algebraic integers, Ergebnisse 3 Folge, Band 1, Springer Verlag (1983). | MR | Zbl

[L] S. Lang, Cyclotomic fields, Graduate Texts in Mathematics 59, Springer Verlag (1978). | MR | Zbl

[PR1] B. Perrin-Riou, Arithmétique des courbes elliptiques et théorie d'Iwasawa, Mémoire de la S.M.F., 17 (1984). | Numdam | MR | Zbl

[PR2] B. Perrin-Riou, Descente infinie et hauteur p-adique sur les courbes à multiplication complexe, Invent. Math., 70 (1983), 369-398. | MR | Zbl

[R] K. Rubin, p-adic L-functions and rational points on elliptic curves with complex multiplication, Invent. Math., 107 (1992), 323-350. | MR | Zbl

[ST] A. Srivastav et M.J. Taylor, Elliptic curves with complex multiplication and Galois module structure, Invent. Math., 99 (1990), 165-184. | MR | Zbl

[T1] M.J. Taylor, On Fröhlich's conjecture for rings of integers of tame extensions, Invent. Math., 63 (1981), 41-79. | MR | Zbl

[T2] M.J. Taylor, Mordell-Weil groups and the Galois module structure of rings of integers, Illinois J. Math., 32 (1988), 428-452. | MR | Zbl

[T3] M.J. Taylor, Galois module structure of arithmetic principal homogeneous spaces, Journal of Algebra, Vol. 153 (1992), 203-214. | MR | Zbl

[T4] M.J. Taylor, Résolvandes et espaces homogènes principaux de schémas en groupe, Séminaire de Théorie des Nombres, Bordeaux 2 (1990), 255-271. | Numdam | MR | Zbl

Cited by Sources: